# SDR AALA202509120991

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737-8
- Aircraft serial: 44466
- Aircraft time: 14,675 hours, 5,442 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY A DOOR DIFFICULT TO OPEN AND CLOSE. REPOSITIONED THRESHOLD AT PROPER HEIGHT. OPERATIONAL CHECKS NORMAL. PER CMM 25-40-61.
